数学物理学报 ›› 2019, Vol. 39 ›› Issue (5): 1272-1280.

• 论文 • 上一篇    

具有借贷利率的经典模型的Parisian分红问题

张晓晓, 董华   

  1. 曲阜师范大学统计学院 山东曲阜 273165
  • 收稿日期:2018-06-05 修回日期:2019-01-07 发布日期:2019-11-08
  • 通讯作者: 董华 E-mail:sddh1978@126.com
  • 基金资助:
    国家自然科学基金(11701319)和阜阳市政府-阜阳师范学院横向合作项目(XDHXTD201709)

Dividend Problem with Parisian Delay for the Classical Risk Model with Debit Interest

Zhang Xiaoxiao, Dong Hua   

  1. School of Statistics, Qufu Normal University, Shandong Qufu 273165
  • Received:2018-06-05 Revised:2019-01-07 Published:2019-11-08
  • Supported by:
    Supported by the NSFC (11701319) and the Fuyang Municipal Government-Fuyang Normal College Horizontal Cooperation Projects (XDHXTD201709)

摘要: 该文研究了有借贷利率的经典风险模型的Parisian延迟分红问题.利用切割游程的方法得到了折现分红的表达式.

关键词: 经典风险模型, 借贷利率, 障碍分红策略, Parisian延迟分红

Abstract: In this paper, we study the dividend problem with Parisian delay for the classical risk model with debit interest. By cutting the excursion, we get the expression for the expected discounted dividend payments.

Key words: Classical risk model, Debit interest, Barrier strategy, Dividend with Parisian delay

中图分类号: 

  • O232